# SDR USAA050303

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 10.9 INCHES BY 2 INCHES, STATION 328 ENTIRE T-CAP.  INSTALLED T-CAP REPAIR PER SRM 53-10-51.  (M)
